Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Excessive bleeding with one missed period, birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

User :   I have been on the birth control Depo Provera since 2005. It has been a month and two weeks since i have been off of it. I was bleeding since I had not taking the shot, basically my shot due date. So i was bleeding for a month and a week. It recently stop and i have had sex since it stop. About three days ago i had unprotected sex and the semen did get inside. Is there any chance that i may be pregnant?
Doctor :   hi
Doctor :   ok
Doctor :  
plesae give me time to go through your history
User :   ok
Doctor :  
yes it might be.
Doctor :  
i will need to ask a few more questions
Doctor :  
can i proceed?
User :   okay
User :   yes
Doctor :  
when was the last menstruation period after stopping Depo provera?
User :   aug 13
Doctor :  
User :   sry
Doctor :  
and how many days the bleeding lasted?
User :   it started bleeding aug 13 til a week ago
Doctor :  
Doctor :  
and when was the unprotected intercourse?
User :   3 days ago
Doctor :  
after stopping the depo provera, it takes anywhere between one to three months to return to normal fertile level
Doctor :  
some ladies take about six months to get pregnant again
User :   okay and its been one so there is a chance?
Doctor :  
so th chances taht you will be pregnant is minimal, however, you can do a urine pregnancy test to confirm
User :   when will be the best time?
Doctor :  
anytime next week

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor